# SDR CALA2020032100679

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 57,383 hours, 17,343 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10746017
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG BLD OFF  NO NO RESPONSE RE CHKLST PREFORMED FIM 36-10-00-815-816, PREFORMED HEALTH CHECK REMOVED A ND REPLACED PRSOV IAW AMM 36-11-07-401  NEEDS HIGH POWER ENG. RUN. VALVE, PNEU, PR  OFF 19-3611-9-0004 1061 ON 19-3611-9-0004 1652 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1923846  SN OFF 1061 UPDATE FOR PARTS INFORMATION PERFORMED LEFT ENGINE RUN 80% N1 .LEFT ENG BLEED DROPS TO 0 PSI DUCT PRESS...LEFT ENG BLEED OFF LIGHT ON AMM 36-11-004-048-001 REMOVE AND 36-11-17-404-062-001 INSTALL. REMOVED AND REPLACED FAN AIR TEMPERATURE SENSOR #1 ENGINE. REF ALSO REMOVED AND REPLACED AIR SUPPLY OVERTEMPERATURE LIMITING (450 DEG) SENSOR. REF AMM 36-11-13-004-000-001 REMOVAL AND 36-11-13-404-021-001 INSTALLALATION. OFF LINE AFTER 1.13 EPR. PERFORMED ENGINE #1 BLEED SYSTEM ENGINE RUN TEST AFTER SENSORS CHANGED. NO HELP. CONDITION REMAINS. LEFT ENGINE PNEUMATICS DROP IN LEFT AC BAY. REF AMM 36-22-01-000-801 REMOVAL AND REMOVED AND REPLACED AIR SUPPLY THERMAL OVERTEMPERATURE SWITCH 36-22-01-400-801 INSTALL. ON 129626-6, S/N ON 3098. IPC REFERENCE # 36-11-13 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1273746  SN OFF 2697 INFORMATION ONLY. THE F.A.M.V. SENSOR WAS REPLACED, THE INFORMATION IS AS FOLLOWS. P/N OFF 129626-6, S/N OFF 2697. P/N ENGINE R.F.C.C. GAVE SWING SHIFT TURNOVER AND PAPERWORK. PERFORMED STEPS 1-7 OF A.M.M. 36-00-23-705-154-001 1 ON THE LEFT PERFORMED RFCC TEST REF AMM 36-023-705-154-001 . OPS TEST GOOD PERFORMED SENSE LINE INSPECTION AT THE RFCC AREA AND THE 3 SENSE LINES
